Projective diagrams of interlocking sequences

Research output: Contribution to journalArticleResearchpeer-review

LanguageEnglish
Pages429-441
Number of pages13
JournalIllinois Journal of Mathematics
Volume15
Issue number3
Publication statusPublished - 1971
Externally publishedYes

Cite this

@article{c690b4b6f1bf4c7d9a5cf0a243804e5c,
title = "Projective diagrams of interlocking sequences",
author = "Street, {Ross H.}",
year = "1971",
language = "English",
volume = "15",
pages = "429--441",
journal = "Illinois Journal of Mathematics",
issn = "0019-2082",
publisher = "University of Illinois at Urbana-Champaign",
number = "3",

}

Projective diagrams of interlocking sequences. / Street, Ross H.

In: Illinois Journal of Mathematics, Vol. 15, No. 3, 1971, p. 429-441.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - Projective diagrams of interlocking sequences

AU - Street, Ross H.

PY - 1971

Y1 - 1971

UR - http://www.scopus.com/inward/record.url?scp=84972506921&partnerID=8YFLogxK

M3 - Article

VL - 15

SP - 429

EP - 441

JO - Illinois Journal of Mathematics

T2 - Illinois Journal of Mathematics

JF - Illinois Journal of Mathematics

SN - 0019-2082

IS - 3

ER -